RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 8, Pages 1053–1061 (Mi de11331)  

Ordinary Differential Equations

On the Asymptotics of Solutions of Nonlinear Second-Order Differential Equations

V. M. Evtukhov, L. A. Kirillova

I. I. Mechnikov Odessa National University

Full text: PDF file (1078 kB)

English version:
Differential Equations, 2005, 41:8, 1105–1114

Bibliographic databases:

UDC: 517.925.44
Received: 10.03.2004

Citation: V. M. Evtukhov, L. A. Kirillova, “On the Asymptotics of Solutions of Nonlinear Second-Order Differential Equations”, Differ. Uravn., 41:8 (2005), 1053–1061; Differ. Equ., 41:8 (2005), 1105–1114

Citation in format AMSBIB
\Bibitem{EvtKir05}
\by V.~M.~Evtukhov, L.~A.~Kirillova
\paper On the Asymptotics of Solutions of Nonlinear Second-Order Differential Equations
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 8
\pages 1053--1061
\mathnet{http://mi.mathnet.ru/de11331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202508}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 8
\pages 1105--1114
\crossref{https://doi.org/10.1007/s10625-005-0256-5}


Linking options:
  • http://mi.mathnet.ru/eng/de11331
  • http://mi.mathnet.ru/eng/de/v41/i8/p1053

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019